# SDR CA061005011

- Difficulty date: September 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 8,052 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Seized
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE A/C WAS IN NORMAL FLIGHT AND NOTED AN OVERSPEED CONDITION FROM CRUISE RPM TO FULL POWER.  CYCLING THE PROP PITCH CONTROL DID NOTHING; THE PILOT EXECUTED A FORCED LANDING.  AME REMOVED THE PROP GOVERNOR AND NOTICED IT WAS SEIZED AND CONTAMINATED. REMOVED THE OIL FILTER AND NOTICED IT WAS CONTAMINATED WITH METAL PARTICLES. DRAINED THE OIL PAN WITH FRESH VARSOL AND FLUSHED THE PAN TO CLEAN ANY CONTAMINATES.  INSTALLED FRESH NEW OIL AND INSTALLED NEW GOVERNOR.  GROUND RUN UP WAS SATISFACTORY FOR FERRY FLIGHT TO REQUIRED BASE. PROP AND ENGINE REMOVED DUE TO OVERSPEED AND SENT TO REPAIR STATION FOR INSPECTION. (TC NR 20061005011)
